# SDR UALA2010100403663

- Difficulty date: October 3, 2010
- Submitted: November 1, 2010
- Operation: Air carrier
- Aircraft: N771UA
- Make and model: Boeing 777222
- Aircraft serial: 26932
- Aircraft time: 60,044 hours, 11,163 cycles
- Engine: Pwa PW4077
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Part number: HAS21987
- Condition: Faulty
- Location: Rt Eec
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENG EEC C1 R RT ENGINE CONTROL IS IN A TIME LIMITED DISPATCH CONDITION. ENGINE CONTROL SYS IS OPERATING WITH REDUCED REDUNDANCY.   T3 THERMOCOUPLE SIGNAL IS STILL FAULTING AFTER T3 TC WAS REPLACED ON 14SEP, NO HELP. REPLACED HARNESS. ALSO REPLACED T3 SENSOR AS PRECAUTION.
